# SDR REXA2022090802049

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3188241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, BRACKET OF DD7 FWD IS CORRODED.	INSTALLED NEW BRACKET P/N 601R318824-1 IAW CRJ 200 SRM 51-42-06
